# SDR USAA001060

- Difficulty date: July 21, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT OUTER SKIN CRACKED 1.9 INCH, NR 6 SLAT LOWER T/E SKIN, .0008 INCH FORWARD OF T/E.  HFEC, REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER PER TR 57-50-01 AND BOEING DRAWING 65C30133.  (M)
